# SDR ASAA2015041411358

- Difficulty date: April 14, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 2,545 hours, 853 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDOW LT SIDE, WINDOW OVERHEAT LIGHT ILLUMINATED.  RAN THE CHECKLIST AND IT CLEARED ITSELF.  ACFT GROUNDED.  REF AMM 30-41-11, PERFORMED WINDOW HEAT BITE TEST OF L2 WINDOW.  NO FAULTS FOUND, GROUND VERIFICATION CHECKS GOOD. NO HISTORY PAST 30 DAYS.  OK FOR CONTINUED SERVICE.
